# SDR 97ZZZX3069

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8490P
- Make and model: Gulstm G1159B
- Aircraft serial: 004
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Fitting
- Part number: 1159BM20518XX
- Condition: Corroded
- Location: Rt Eng Strut
- Part time: 10,974 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROCESS OF REMOVING RT THRUST STRUT FOR NDT, DISCOVERED SEVERE INTERGRANULAR CORROSION AT AFT/UPPER THRUST STRUT/FUSELAGE ATTACH FITITNG, PN 1159BM20518-XX.  BRACKET IS LOCATED IN PYLON.  AREA AFFECTED SURROUNDS STRUT ATTACH BOLT/BUSH BRACKET LOCATION, RT PYLON FS 584.  AFFECTED AREA IS COVERED BY BOLT SAFETY BRACKET, AND SURROUNDING STRUCTURE, DUCTING, DIRT, ETC., MAKING INSPECTION DIFFICULT.  SUGGEST PAYING SPECIAL ATTENTION TO THIS AREA BY REMOVING RETAINING BOLT AND BUSHING TO INSPECT FOR CORROSION AT ATTACH LUGS.
